# SDR IPXA2016092308573

- Difficulty date: September 2, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70261
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER ACCESSORY COMPARTMENT AT BS 6-73.5 LONGERON 49R AND SPLICE FITTING ARE CORRODED.  REMOVED, FABRICATED AND REPLACED THE LONGERON AND SPLICE FITTING IAW DWG A6A7026 AND SRM 51-33-01.
